advertisement
Question
Posted by: baby bloomer | 2007/08/20

preganant???? i need advise!!!

Hi
I had my period two weeks ago, however it was very unuasual, very dark and very little- then a week later my nipples started hurting they are very sensitive, also this morning my breasts are really sor, i am tired all the time, i get funny headaches, i have cramps and it cant be my period not due for another 3 weeks, and i feel dizzy, plus i keep forgeeting stuff and i'm really emotional.....can i be pregnant, however i ahve the mirena in??? I have never had any of these symptoms and i've ha the mirena now for 2 years? wHATS YOR OPINION DOC?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods can be very scanty with the Mirena. Some of your symptoms can be side effects of the Mirena but, if you have not had any before, it would be less likely. Perhaps you should see your doctor to exclude a cyst.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement